Author Topic: 3 years med-free  (Read 1226 times)

[Buddie]

Re: 3 years med-free
« Reply #10 on: March 21, 2019, 09:16:55 pm »
Congrats! It's good you consider yourself healed. I know we have spoken a little in PMs. It's so good to see that you are over most of the mental symptoms. They are absolute torture and still are for me at a year off.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: 3 years med-free
« Reply #11 on: March 21, 2019, 10:18:53 pm »
Congrats! It's good you consider yourself healed. I know we have spoken a little in PMs. It's so good to see that you are over most of the mental symptoms. They are absolute torture and still are for me at a year off.

oh I am absolutely NOT healed. In fact I hate the word healing ;D Healing for me means that one gets back to the condition you once started and that will not happen in my case.
Success stories are not for people who are "healed" in my eyes, success should be anything that "is better than a year before" 8)
Just my way to see it. But I agree the first year off or the first 1,5 years it was still the mental horror and now it changes. Its sad that it sometimes feels like one challenge done, oh yeah here comes the next one, - but it is what it is.. :thumbsup:
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: 3 years med-free
« Reply #12 on: March 22, 2019, 02:47:35 am »
Congratulations Marigold! So happy for you!
May God help you to heal 100% and thank you so much all the encouragement what you wrote to me all the time.!
Hoping to write my success story one day!
Live and healing
[...] :sick:
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: 3 years med-free
« Reply #13 on: March 22, 2019, 09:01:49 am »
Congratulations Marigold! So happy for you!
May God help you to heal 100% and thank you so much all the encouragement what you wrote to me all the time.!
Hoping to write my success story one day!
Live and healing
[...] :sick:

Hey [...] thank you... I hope you will feel better with time! Glad to have you here with me..
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: 3 years med-free
« Reply #14 on: March 22, 2019, 11:56:07 am »
Thank you!

You mention motor symptoms and that you can now exercise to help your back.

Can Iask of you had a lot of s very muscle tightness throughout back, neck, shoulders, jaw etc and what back issues you had.

Did you have back issue prior to WD. Did it get much worse in WD.

Thanks!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: 3 years med-free
« Reply #15 on: March 23, 2019, 02:30:07 pm »
Thank you!

You mention motor symptoms and that you can now exercise to help your back.

Can Iask of you had a lot of s very muscle tightness throughout back, neck, shoulders, jaw etc and what back issues you had.

Did you have back issue prior to WD. Did it get much worse in WD.

Thanks!

I never had any back problems before I was polydrugged. For I have been polydrugged for years my bone density slowly must have become worse and worse. After I had finished my last taper I needed to take cortisone for a year and so finally I ended with 2 fractures in the spine - because of the worst osteoporosis the doctors in that hospital have ever seen. And I am in my 30s.
I have done some research - any med that I have taken in my hole life, including thyroid medication, bitrht control pill, antibiotics... has osteoporosis as a side effect. So - thanks to many meds I am disabled and needed to exercise from bed, to walking, to being upright like a human again and I still have pain in the back.
This could be related to the combination of meds I was on, - but I would like to have the bone density from anyone here checked, because in WD we all loose minerals and this can be another factor for developing osteoporosis or milder forms of it.

Pure withdrawal related muscle soreness, stiffness and pain - yup, had it, but it felt totally different from what I have now.
I am a fan of osteopathic treatments and traditional chinese medicine procedures, - and of exercising 2-5 minutes a day, even if its just moving the body parts that hurt..

I hope this makes it clear to you:-)
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.